# SDR UPS96420227

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1720-1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FOUND CROWN AREA FROM SEAT TRACK AT BSTA 1720 - 1740  LBL 25 DAMAGED.  REPLACED SEAT TRACK IAW SRM 53-10-23 FIG 5/51-30-02.
